Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Reddish purple splotchy rash in ankle, swelling, painful. What should i do?

Redish purple splotchy rash surrounding what appears to be a small bite or sting that is making my whole ankle swell . I was swimming in Cozumel Mexico in shallow ocean when I noticed the mark. The bite area is painful but the rash is not. I also have some blisters in the same area that are extremely painful. Could be related to sun exposure but was wearing sunscreen and was not burned elsewhere. Any ideas?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
It seems that there might be having some insect bites from shallow ocean while swimming.
Now allergic rash is infected giving rise to pain and blisters.
Take antihistamine like Cetrizine or Levo-cetrizine for 1-2 days.
If require go for one antibiotic medicines course if your doctor think it is needed.
Ok and take care.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor